Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 285, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2005, 6:14 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2005, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 23, 2005, 6:55 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:15 PM CDT | TSTM WND DMG | Van Buren, AR | SEVERAL LARGE TREES DOWN ACROSS THE CITY. |
| Jul 23, 6:20 PM CDT | TSTM WND DMG | Fort Smith, AR | LARGE TREES AND LARGE POWER LINES DOWNED BY THUNDERSTORM WINDS ALONG WALDRON AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 232314 SVRTSA ARC033-131-240015- /O.NEW.KTSA.SV.W.0285.050723T2314Z-050724T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 614 PM CDT SAT JUL 23 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN NORTHWEST ARKANSAS SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 715 PM CDT * AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORT SMITH TO 6 MILES EAST OF VAN BUREN...MOVING NORTHWEST AT 10 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT SMITH... VAN BUREN AND FIGURE FIVE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3528 9442 3536 9422 3557 9432 3551 9448 $$
3 follow-up statements
000 WWUS54 KTSA 232322 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 621 PM CDT SAT JUL 23 2005 ARC033-131-240015- /O.CON.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/ CRAWFORD AR-SEBASTIAN AR- 621 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR SEBASTIAN AND CRAWFORD COUNTIES... AT 619 PM CDT...STORM SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS THAT WERE PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF FORT SMITH TO 3 MILES NORTHWEST OF VAN BUREN TO ALMA... MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...FIGURE FIVE...FORT SMITH AND CEDARVILLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN FORT SMITH WITH THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3528 9442 3536 9422 3556 9418 3557 9446 $$
000
WWUS54 KTSA 232334
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT SAT JUL 23 2005
ARC033-131-240015-
/O.CON.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/
CRAWFORD AR-SEBASTIAN AR-
633 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR
SEBASTIAN AND CRAWFORD COUNTIES...
AT 627 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF FIGURE FIVE TO ALMA...MOVING NORTH AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FIGURE FIVE...
RUDY...VAN BUREN AND CEDARVILLE.
80 MPH WIND GUSTS AND SIGNIFICANT WIND DAMAGE WAS REPORTED
IN FORT SMITH EARLIER WITH THIS STORM. STAY INDOORS AND
AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3515 9413 3511 9415 3507 9425 3506 9423
3496 9423 3496 9437 3493 9444 3542 9442
3557 9445 3556 9418 3536 9423 3535 9423
3538 9414 3544 9414 3544 9407 3522 9408
3522 9403 3515 9402
$$000
WWUS54 KTSA 232355
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SAT JUL 23 2005
ARC033-131-240004-
/O.CAN.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/
CRAWFORD AR-SEBASTIAN AR-
654 PM CDT SAT JUL 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND CRAWFORD
COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS TO
35 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM ACROSS
WESTERN CRAWFORD COUNTY THROUGH 715 PM CDT.
LAT...LON 3515 9413 3511 9415 3507 9425 3506 9423
3496 9423 3496 9437 3493 9444 3542 9442
3557 9445 3556 9418 3536 9423 3535 9423
3538 9414 3544 9414 3544 9407 3522 9408
3522 9403 3515 9402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:56 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 23, 2:56 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT SAT JUL 23 2005 .DISCUSSION... ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE QUICKLY DEVELOPED IN THE HIGHER TERRAIN AREAS ACROSS PORTIONS OF NORTHWEST ARKANSAS THIS AFTERNOON. LATEST RUC / WATER VAPOR IMAGERY INDICATING A WEAK WESTWARD MOVING UPPER LEVEL DISTURBANCE IS MOVING OVER CENTRAL OKLAHOMA AROUND THE MAIN UPPER HIGH. THIS...COMBINED WITH AFTERNOON HEATING HAS ALLOWED FOR BETTER COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY COMPARED TO YESTERDAY. AN ISOLATED SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON HOURS ACROSS ALL OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR DATA INDICATING THAT A SIGNIFICANT AMOUNT OF HAIL IS LIKELY MAKING IT TO THE GROUND IN THE STRONGEST CELLS...HOWEVER HAVE ONLY RECEIVED A PENNY SIZE HAIL REPORT SO FAR. AS THE UPPER HIGH CONTINUES TO SHIFT SOUTHEAST OF THE AREA OVER THE NEXT COUPLE OF DAYS...SSW WINDS AT THE SURFACE WILL SLOWLY BEGIN TO INCREASE. ALTHOUGH IT WILL LIKELY NOT BE AS HOT AS THE LAST FEW DAYS...WILL STILL SEE HIGH TEMPERATURES AROUND 100 ACROSS NORTHEAST OKLAHOMA AND THE LOWER VALLEY AREAS OF WEST-CENTRAL ARKANSAS. THE HEAT ADVISORY HAS BEEN EXTENDED FOR TULSA COUNTY THROUGH SUNDAY AS LOW TEMPS TONIGHT IN THE METRO EXPECTED TO BE AROUND 80 WITH HEAT INDICES SUNDAY AFTERNOON AROUND 105. GFS STILL PUSHING COLD FRONT INTO NORTHEAST OKLAHOMA TUESDAY NIGHT INTO WEDNESDAY WITH AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG THE BOUNDARY. WILL LIKELY ALSO SEE A BREAK FROM THE HEAT BEHIND COLD FRONT INTO THURSDAY AS CLOUDS/ELEVATED SHOWERS/THUNDERSTORMS REMAIN POSSIBLE AS UPPER SHORT-WAVE DIVES SOUTHEAST INTO REGION. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 101 79 101 / 20 10 10 10 FSM 76 102 76 101 / 20 10 10 10 MLC 74 99 75 98 / 20 10 10 10 BVO 73 101 73 101 / 10 10 10 10 FYV 72 98 72 97 / 20 10 10 10 BYV 74 98 74 95 / 20 10 10 10 MKO 75 100 75 100 / 20 10 10 10 MIO 74 100 74 100 / 10 10 10 10 F10 75 100 75 99 / 20 10 10 10 HHW 73 99 74 99 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ060. AR...NONE. && SHORT TERM FORECASTER ID= 21 LONG TERM FORECASTER ID= 12
Hazardous weather outlook, Jul 23, 12:50 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT SAT JUL 23 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY IN EFFECT FOR TULSA COUNTY THROUGH SUNDAY AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...TULSA METROPOLITAN AREA. DISCUSSION... DANGEROUS HEAT INDICES ARE ONGOING THIS AFTERNOON ACROSS THE AREA...WITH WARM OVERNIGHT LOW TEMPERATURES ALLOWING FOR LIMITED RELIEF FROM THE HEAT. SLIGHTLY COOLER TEMPERATURES ARE EXPECTED DURING THE UPCOMING DAYS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE GREATER CHANCES WILL EXIST OVER THE HIGHER TERRAIN LOCATIONS...WITH STORMS LIKELY MOVING WESTWARD AFTER THEY DEVELOP. CONDITIONS APPEAR FAVORABLE FOR DAMAGING DOWNBURST WINDS WITH ANY SUSTAINED THUNDERSTORM. CONDITIONS SHOULD BE CLOSELY MONITORED AS THESE CONDITIONS OFTEN LEAD TO LIMITED WARNING LEAD TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED GIVEN THE LIMITED COVERAGE OF ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...DANGEROUS HEAT INDEX POTENTIAL. MONDAY...DANGEROUS HEAT INDEX POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HIGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL INTO SUNDAY AND MONDAY...WITH DANGEROUS HEAT INDICES POSSIBLE INTO THE EARLY PART OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA BY LATE TUESDAY INTO WEDNESDAY WHICH WILL BRING COOLER TEMPERATURES. THUNDERSTORM CHANCES WILL ACCOMPANY THE FRONTAL PASSAGE...WITH ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE DURING THE LATTER HALF OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY WORKERS SHOULD BE PREPARED TO RESPOND TO AN INCREASE IN HEAT RELATED ILLNESSES THROUGH EARLY WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jul 23, 5:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 W MILFAY 35.76N 96.58W
07/23/2005 0.75 INCH CREEK OK EMERGENCY MNGR
0532 PM TSTM WND DMG BARLING 35.33N 94.30W
07/23/2005 SEBASTIAN AR AMATEUR RADIO
LARGE TREES DOWN. SEVERAL ROOFS DAMAGED.
0536 PM HAIL 1 N EUFAULA 35.30N 95.58W
07/23/2005 1.00 INCH MCINTOSH OK EMERGENCY MNGR
ON HIGHWAY 69. ALSO ESTIMATED 50 MPH WINDS.
0537 PM TSTM WND GST FIGURE FIVE 35.52N 94.35W
07/23/2005 65 MPH CRAWFORD AR TRAINED SPOTTER
EXTENSIVE TREE DAMAGE
&&
JDSSpecial weather statement, Jul 23, 5:50 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SAT JUL 23 2005
OKZ054-232345-
OSAGE OK-
550 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OSAGE
AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF OKESA...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKESA...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.Special weather statement, Jul 23, 5:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT SAT JUL 23 2005
OKZ059-240000-
PAWNEE OK-
555 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
PAWNEE
AT 555 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF JENNINGS...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...JENNINGS...TERLTON...
HALLETT...MARAMEC...BLACKBURN AND SKEDEE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.Special weather statement, Jul 23, 5:58 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SAT JUL 23 2005
OKZ067-232330-
WAGONER OK-
558 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 558 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF OKAY TO 2 MILES SOUTHWEST OF
CHOSKA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WAGONER...CHOSKA...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Jul 23, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 9 S BRISTOW 35.70N 96.39W
07/23/2005 CREEK OK EMERGENCY MNGR
NUMEROUS TREES DOWN. 1 CHICKEN HOUSE DAMAGED.
0515 PM TSTM WND GST 3 S MILL CREEK 35.30N 94.42W
07/23/2005 65 MPH SEBASTIAN AR AMATEUR RADIO
&&
JDSSpecial weather statement, Jul 23, 6:14 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT JUL 23 2005
OKZ073-240000-
PITTSBURG OK-
614 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 614 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF MCALESTER...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...CROWDER...
INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:16 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 44 min |
| Jul 23, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 53 min |
| Jul 23, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 66 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.